MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Restricted Flow rate (1248); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Gas loss in iab circuit occurs when helium loss is detected due to leaks or high diffusion.Alarm triggers if cumulative loss is greater than 5 cc per hour and inflation 80 ms or greater and deflation 250 ms or greater.Causes 1.Loose luer or connector connections 2.Off label use.
 
Event or Problem Description
(b)(6) an icu rn, called into the emergency support program line requesting instructions to print an alarm and trigger log.Esp personnel provided the steps and she successfully printed the requested log.She reviewed the alarm log and stated the last two alarms were catheter restriction and gas loss.There was no current alarm at the time of the call.Esp personnel reviewed the nature of both alarms and the proper troubleshooting for each.(b)(6) verified there was no blood, discoloration, or flakes in the helium tubing and that all connections were secured.She reported the patient had an axillary inserted balloon catheter.An axillary disclaimer was provided.Esp personnel and (b)(6) reviewed probable causes that could trigger both of those alarms.No patient harm or injury was reported.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24785011
Report Number2248146-2026-0000850
Device Sequence Number12278017
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000456801(17)280227(11)250227
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000456801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age40 YR
Patient SexMale
Patient Weight32 KG